Generic Name: Paracetamol and Chlorpheniramine Maleate
Each 5ml contains:
Paracetamol B.P. 125mg
Chlorpheniramine maleate 2mg
Mechanism of Action:Chlorpheniramine, one of the active ingredient in CATANIL® SYRUP, is an antihistamine which works by diminishing or abolishing the actions of histamine in the body by competitive reversible blockage of histamine H1-receptor sites on tissues. Its actions include inhibition of histamine on smooth muscle, capillary permeability and hence reduction of oedema and wheal in hypersensitivity reactions such as allergy and anaphylaxis. It also has anticholinergic activity.
Paracetamol, the other active agent,is a para-aminophenol derivative that exhibits analgesic and anti-pyretic activity. Its mechanism of action is believed to include inhibition of prostaglandin synthesis, primarily within the central nervous system.
Indication: CATANIL® SYRUP is indicated in the treatment of cold and associated symptoms like itchy and watery eyes, runny and blocked nose, sneezing, itching of nose or throat due to respiratory allergies, fever, and accompanying pains and aches.
Dosage: Otherwise as prescribed by your doctor.
Adult: Two teaspoonfuls (10ml) three times daily
Children between 2 – 6years: One teaspoonful (5ml) three times daily.
Children between 1 – 2 years: ½ teaspoonful (2.5ml) three times daily.
Presentation: CATANIL® SYRUP is presented 100ml amber bottle.
Do not store above 30oC.
Protect from light.
Keep all medicine out of reach of children